# SDR AU000723

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Torque Tube
- Part number: 2742051037
- Condition: Worn
- Location: Rudder
- Part time: 9,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TORQUE TUBE ASSEMBLY WORN BEYOND LIMITS. CHAFING MARKS ARE APPROXIMATELY 0.254MM (0.010IN) DEEP. THE MAXIMUM DEPTH PERMITTED IS 0.0762MM (0.003IN). SUSPECT CAUSE OF WEAR IS MISALIGNMENT OF THE PRESSURISATION SEAL AT INSTALLATION ALLOWING IT TO CONTACTTHE TORQUE TUBE.
